# SDR QXEA2012012600094

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR - INTERCOSTAL BELOW THE FWD LIFT COUNTERBALANCE SPRING IS PUNCTURED. ACFT IS DOWN FOR C-CHECK.  REMOVED INTERCOSTAL FWD FWD BAG DOOR IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01.  MATCH DRILLED NEW PART IAW SRM 51-40-07-02-01.  INSTALLED INTERCOSTAL IAW SRM 51-40-15-02-02-01.
